Next Article in Journal
The Gradient and the Hessian of the Distance between Point and Triangle in 3D
Next Article in Special Issue
Fractional-Order Closed-Loop Model Reference Adaptive Control for Anesthesia
Previous Article in Journal
Advanced Artificial Neural Networks
Previous Article in Special Issue
Robust Fuzzy Adaptive Sliding Mode Stabilization for Fractional-Order Chaos

Order Reprints

Journal: Algorithms, 2018
Volume: 11
Number: 103

Article: Solutions to the Sub-Optimality and Stability Issues of Recursive Pole and Zero Distribution Algorithms for the Approximation of Fractional Order Models
Authors: by
Link: https://www.mdpi.com/1999-4893/11/7/103

MDPI provides reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop